Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Super W1+infinity n-Algebra in the Supersymmetric Landau Problem 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2017, 卷号: 67, 期号: 6, 页码: 648-654
Authors:  Zhang, Chun-Hong;  Ding, Lu;  Yan, Zhao-Wen;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
conformal and W symmetry  n-algebra  supersymmetric Landau problem  
superw1nalgebrainthesupersymmetriclandauproblem 期刊论文
communicationsintheoreticalphysics, 2017, 卷号: 67, 期号: 6, 页码: 648
Authors:  Zhang Chunhong;  Ding Lu;  Yan Zhaowen;  Wu Ke;  Zhao Weizhong
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
On q-deformed infinite-dimensional n-algebra 期刊论文
NUCLEAR PHYSICS B, 2016, 卷号: 904, 页码: 18-38
Authors:  Ding, Lu;  Jia, Xiao-Yu;  Wu, Ke;  Yan, Zhao-Wen;  Zhao, Wei-Zhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Phase transition on the degree sequence of a random graph process with vertex copying and deletion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 4, 页码: 885-895
Authors:  Cai, Kai-Yuan;  Dong, Zhao;  Liu, Ke;  Wu, Xian-Yuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Degree sequence  Power law  Phase transition  Difference equation  
Fermionic covariant prolongation structure theory for supernonlinear evolution equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2010, 卷号: 51, 期号: 9, 页码: 14
Authors:  Cheng, Ji-Peng;  Wang, Shi-Kun;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
geometry  nonlinear equations  Schrodinger equation  supersymmetric quantum mechanics  supersymmetry  
Integrable Deformations of Heisenberg Supermagnetic Model 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2010, 卷号: 53, 期号: 1, 页码: 21-24
Authors:  Yan Zhao-Wen;  Li Min-Li;  Wu Ke;  Zhao Wei-Zhong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Heisenberg supermagnet model  supersymmetry  integrable equation  
Integrable higher order deformations of Heisenberg supermagnetic model 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2009, 卷号: 50, 期号: 11, 页码: 11
Authors:  Guo, Jia-Feng;  Wang, Shi-Kun;  Wu, Ke;  Yan, Zhao-Wen;  Zhao, Wei-Zhong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 5, 页码: 1267-1294
Authors:  Ren Xin'an;  Wang Shikun;  Wu Ke
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Yang-Baxter equation  solution of the colored Yang-Baxter equation  Wu's method  
Fermionic prolongation structure of the N=1 supersymmetric nonlocal gas equation 期刊论文
PHYSICS LETTERS A, 2009, 卷号: 373, 期号: 4, 页码: 430-433
Authors:  Chen, Xiu-Xiu;  Jia, Xiao-Yu;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Supersymmetric nonlocal gas equation  Prolongation structure  Lax pair  
Replenishment routing problems between a single supplier and multiple retailers with direct delivery 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2008, 卷号: 190, 期号: 2, 页码: 412-420
Authors:  Li, Jing-An;  Wu, Yue;  Lai, Kin Keung;  Liu, Ke
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
inventory  replenishment  routing  Chinese remainder theorem